Advances in Differential Equations

Nonexistence of positive solutions of quasilinear equations

Gabriella Caristi and Enzo Mitidieri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Adv. Differential Equations, Volume 2, Number 3 (1997), 319-359.

First available in Project Euclid: 23 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A34: Nonlinear equations and systems, general
Secondary: 34A40: Differential inequalities [See also 26D20] 34B15: Nonlinear boundary value problems 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J60: Nonlinear elliptic equations


Caristi, Gabriella; Mitidieri, Enzo. Nonexistence of positive solutions of quasilinear equations. Adv. Differential Equations 2 (1997), no. 3, 319--359.

Export citation